# SDR UIEA2011112200671

- Difficulty date: November 9, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 79,401 hours, 15,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK, LEFT EMERGENCY DOOR EXIT SIGN, OVER DOOR EXIT SIGN, SLIDE LIGHT FOUND INOPERATIVE.  BATTERY PACK REPLACED AND OPS TESTED NORMAL IAW AMM 33-51-04.
